# SDR AWXA200500688

- Difficulty date: June 1, 2005
- Submitted: June 13, 2005
- Operation: Air carrier
- Aircraft: N173AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23632
- Aircraft time: 64,735 hours, 40,019 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Beam
- Part number: 6546812188
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-21 CHECK FOUND CORROSION ON DIAGONAL SUPPORT BEAM BOTTOM SIDE AROUND FASTENER HOLES FROM BS 1006 TO BS 1016, RBL 6.  MAINTENANCE BLENDED OUT CORROSION AT BS 1006 TO BS 1016, RBL 6 AND FOUND REMAINING MATERIAL TO BE OUT OF LIMITS.  REMOVED AND REPLACED FLOOR SUPPORT BEAM AT BS 1006 TO BS 1016, RBL 6 IAW BOEING 737-300 SRM 51-40-02.
